# SDR FDEA202005040886

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP VANE ATTACH FITTING "F" FOUND MOUNT HOLES CORROSION. CORROSION AT RIGHT HAND WING OUTBOARD FLAP VANE ATTACH FITTING "F" REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIGURE 201 REPAIR 5. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER SRM 57-50-02-2R FIGURE 201 REPAIR 5 AND EA 1-5750-T0353924 PART 1 STEP 1A. TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP VANE ASSY- TRACK SUPPORT CORROSION REPAIR. FABRICATED OVERSIZED ECCENTRIC BUSHING INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
